Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Can calcium channel blockers be taken along with Budecort and Montair LC?

DOCTOR OF THE MONTH - Dec 2016
Dec 2016
User rating for this question
Excellent
Answered by

Cardiologist
Practicing since : 2012
Answered : 691 Questions
Question
Hello Doc,

Request your advice here please

Medical history
1.     Bronchitis asthma
2.     Thalassemia Minor
3.     Severe Iron deficiency anemia
4.     Shoulder pain , muscle pain in shoulder has supraspinatus tear
Recently diagnosed Blood pressure and has been put on blood pressure tablet from past 5 days
Tablet – stamlo 2.5 mg twice a day
She has been having high pulse rate of 100 at resting and at times goes till 110 also.

Current medication
1.     Stamlo 2.5 --- Blood pressure
2.     Rozavel F --- cholesterol
3.     Budecort 200 MCG - Asthma
4.     Movon CR and Mahagaba M 75 and Tramazac PD for Suprasinatus tear in shoulder
5.     Vitamins
•     Evion LC
•     RB tone
•     Folvite
•     Uprise D 360

Current problem :
My mother has been diagnosed with Bronchitis asthma in 2015, she use to take sereflo 125
But she stopped taking inhaler from past 7 – 8 months as on taking inhaler she was feeling high palpitations
Recently she was getting little breathlessness and was snoring a lot in the night with cough and as an observer I could observe her sleeping patterns like she snors and then skips 2 or 3 breaths the noise goes away and then again snoring starts .
Basis the PFT report which we did recently doctor asked to continue the inhaler
But my mom felt very high palpitations for around 3 hours after she took the puff and we had to rush to the casualty yesterday night becoz her pulse went up to 120 and palpitations were not stopping In the emergency, docs did the Cardiac profile test , her pulse came as 118 which the doc said its high but je said may be it is due to the puff the palpitations have started
The doctor changed the inhaler today to Budecort 200mcg
Current complain is high pulse , moderate BP even after taking BP tablet , and short breath
For pulse the doctor has prescribed Angizem CD which she has not taken till now .


Questions
1.     I am concerned, that with asthma inhaler ( budecort and montair LC tablet for cough which is an anti-asthama tablet can we take the calcium blocker tablet . Is that ok?
2.     Should she continue taking stamlo 2.5 for bp or stop that and take Angizem CD 90 for BP and pulse rate
3.     She is not getting sleep even for a minute the entire night and not even in the day , lot of restlessness.
4.     Can she take Vaxigrip 0.5ml for prevention of viral
5.     Will budecort help as it is plain but with sereflo she was getting very high palpitation

Fri, 18 May 2018 in General Health
 
 
Answered by Dr. Rishu Saxena 13 hours later
Brief Answer:
Follow up query answer.

Detailed Answer:
Hi thanks for follow up XXXXXXX
Heve gone through attachements,

Calcium channel blockers are among the safest class of medications available.They can be taken with medications as such there is no specific contraindication.

2)Angicam is Dltiazem whichbis basically given to reduce pulse rate its wffevt on blood pressure is almost negligible.
Right now its good to take Angicam.For blood pressure control there are various other options available.

3)
If she is breathless then a oxygen saturation should be measured and BIPAP assisted ventilation could be done.

4)Vazigrip vaccine can be taken.

5)Seroflo will cause palpitations.
If inhaler is not helping its better to nebulise patient.
Nebulisatiin would help her a lot.

Ask doctor to prescribe docophylline 400 mg.
Nebulisation with N acetyl cystein can also be used(Mucomix) won’t cause tachycardia.

Thanks and regards!
Above answer was peer-reviewed by
 
Follow-up: Can calcium channel blockers be taken along with Budecort and Montair LC? 23 minutes later
Thank You Dr Risu, this was really helpfull

Can you please help with your mail ID , or share a test mail on YYYY@YYYY

I am closing his conversation

 
 
Answered by Dr. Rishu Saxena 0 minute later
Brief Answer:
follow up.

Detailed Answer:
Your welcome
Its YYYY@YYYY

Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor